# SDR HEEA0010555

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3538T
- Make and model: Bolkms BO105S
- Aircraft serial: S350
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6898782
- Condition: Not Marked
- Location: 2nd Stage
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  PART NUMBER AND AREA FLOW NOT ETCHED ON PART. INSTALLED A NEW #2 WHEEL.  SUBMITTAL FOR SHIPPING REIMBURSEMENT ACCOMPLISHED ON AFA#31075A.  PART RETURN PER FAX 5977:MKR:970297.
